Advertisement

Siberian Mathematical Journal

, Volume 24, Issue 6, pp 894–901 | Cite as

A criterion for a submanifold to be quasiumbilical

  • E. D. Mazaev
Article
  • 13 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. Z. Shefel', “On two classes of k-dimensional surfaces in n-dimensional spaces,” Sib. Mat. Zh.,10, No. 2, 459–466 (1969).Google Scholar
  2. 2.
    S. Z. Shefel', “Surfaces in Euclidean space,” in: Mathematical Analysis and Adjacent Problems of Mathematics [in Russian], Nauka, Novosibirsk (1978), pp. 297–318.Google Scholar
  3. 3.
    V. V. Glazyrin, “Topological and metric structure of k-saddle surfaces,” Sib. Mat. Zh.,19, No. 3, 555–563 (1978).Google Scholar
  4. 4.
    A. A. Borisenko, “Extrinsic-geometric topological properties of parabolic and saddle surfaces in rank-one symmetric spaces,” Dokl. Akad. Nauk SSSR,257, No. 4, 783–787 (1981).Google Scholar
  5. 5.
    B. Y. Chen, Geometry of Submanifolds, Marcel Dekker, New York (1973).Google Scholar
  6. 6.
    B. Y. Chen and L. A. Verstraelen, “Characterization of totally quasiumbilical submanifolds and its applications,” Boll. Union. Mat. Ital.,1, 14-A, No. 1, 49–57 (1977).Google Scholar
  7. 7.
    H. Reckziegel, “Completeness of curvature surfaces of an isometric immersion,” J. Diff. Geometry,14, No. 1, 7–20 (1979).Google Scholar
  8. 8.
    L. P. Eisenhart, Riemannian Geometry [Russian translation], IL, Moscow (1948).Google Scholar
  9. 9.
    D. Gromoll, W. Klingenberg, and W. Meyer, Riemannian Geometry in the Large [Russian translation], Mir, Moscow (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • E. D. Mazaev

There are no affiliations available

Personalised recommendations